Yes, but be careful. Some say that they can drink more and some say they drink less. The medication can mask the effects of intoxication.
This drug contains Naltrexone (no effect on alcohol), and bupropion (causes a slight decrease in alcohol tolerance)... It will cause a slight decrease in alcohol tolerance but that's really only if you're drinking in excess... But if you're drinking in excess, then that will not be conducive to losing weight which is what this drug is taken for, so in conclusion you should be fine with a few glasses of wine.
I find I'm less interested in drinking, and I love me some wine. When I do drink the side effects I'm already experiencing, i.e. sleepiness, dizziness, nauseousness, blurry vision increases. There is a risk of seizures if you drink too much and take this medication.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.